Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Stable nilpotent orbital integrals on real reductive Lie algebras

Author: Robert E. Kottwitz
Journal: Represent. Theory 4 (2000), 16-31
MSC (2000): Primary 22E45; Secondary 22E50
Published electronically: February 1, 2000
MathSciNet review: 1740178
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper proves a stable analog of Rossmann's formula for the number of $G({\mathbf{R}})$-orbits in $\mathfrak g \cap \mathbf O$, where $\mathbf O$ is a nilpotent orbit in $\mathfrak g_{\mathbf{C}}$.

References [Enhancements On Off] (What's this?)

  • [Ass98] M. Assem, On stability and endoscopic transfer of unipotent orbital integrals on $p$-adic symplectic groups, Mem. Amer. Math. Soc. 635 (1998). MR 98m:22013
  • [BV80] D. Barbasch and D. Vogan, The local structure of characters, J. Funct. Anal. 37 (1980), 27-55. MR 822e:22024
  • [BV82] D. Barbasch and D. Vogan, Primitive ideals and orbital integrals in complex classical groups, Math. Ann. 259 (1982), 153-199. MR 84h:22038
  • [BV83] D. Barbasch and D. Vogan, Primitive ideals and orbital integrals in complex exceptional groups, J. Algebra 80 (1983), 350-382. MR 83m:22026
  • [Gin83] V. Ginsburg, Intégrales sur les orbites nilpotentes et représentations des groupes de Weyl, C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), 249-252. MR 85b:22019
  • [HC65a] Harish-Chandra, Discrete series for semisimple Lie groups I, Acta Math. 113 (1965), 241-318. MR 36:2744
  • [HC65b] Harish-Chandra, Invariant eigendistributions on a semisimple Lie algebra, Inst. Hautes Études Sci. Publ. Math. 27 (1965), 5-54. MR 31:4862c
  • [HK84] R. Hotta and M. Kashiwara, The invariant holonomic system on a semisimple Lie algebra, Invent. Math. 75 (1984), 327-358. MR 87i:2204
  • [Kot98] R. Kottwitz, Involutions in Weyl groups, Represent. Theory 4 (2000), 1-16.
  • [Lus84] G. Lusztig, Characters of reductive groups over a finite field, Ann. of Math. Studies, 107, Princeton University Press, 1984. MR 86j:20038
  • [Rao72] R. Rao, Orbital integrals in reductive groups, Ann. of Math. (2) 96 (1972), 505-510. MR 47:8771
  • [Ros78] W. Rossmann, Kirillov's character formula for reductive Lie groups, Invent. Math. 48 (1978), 207-220. MR 81g:22012
  • [Ros90] W. Rossmann, Nilpotent orbital integrals in a real semisimple Lie algebra and representations of Weyl groups, Operator Algebras, Unitary Representations, Enveloping Algebras, and Invariant Theory, Progr. Math., 92, Birkhäuser, Boston, 1990, pp. 263-287. MR 92c:22022
  • [She79] D. Shelstad, Characters and inner forms of a quasi-split group over $\mathbf R$, Compositio Math. 39 (1979), 11-45. MR 80m:22023
  • [Spr76] T. Springer, Trigonometric sums, Green functions of finite groups and representations of Weyl groups, Invent. Math. 36 (1976), 173-207. MR 56:491
  • [Ste64] R. Steinberg, Differential equations invariant under finite reflection groups, Trans. Amer. Math. Soc. 112 (1964), 392-400. MR 29:4807
  • [Wal97] J.-L. Waldspurger, Le lemme fondamental implique le transfert, Compositio Math. 105 (1997), 153-236. MR 98h:22023
  • [Wal99] J.-L. Waldspurger, Intégrales orbitales nilpotentes et endoscopie pour les groupes classiques non ramifiés, preprint, 1999.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E45, 22E50

Retrieve articles in all journals with MSC (2000): 22E45, 22E50

Additional Information

Robert E. Kottwitz
Affiliation: Department of Mathematics, University of Chicago, 5734 University Avenue, Chicago, Illinois 60637

Received by editor(s): May 14, 1998
Received by editor(s) in revised form: August 25, 1999
Published electronically: February 1, 2000
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society